# SDR UIEA2020012200112

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,297 hours, 17,331 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Rt Eng Oil Press
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE INDICATION WENT TO ZERO AFTER LANDING. PERFORMED RIGHT ENGINE IDLE RUN PER AMM 72-00-00. OIL PRESSURE WAS NORMAL DURING ENGINE RUN. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
